Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Algebras of Toeplitz operators with oscillating symbols.

Título inglés Algebras of Toeplitz operators with oscillating symbols.
Título español Algebras de operadores de Toeplitz con símbolos oscilantes.
Autor/es Böttcher, Albrecht ; Grudsky, Sergei M. ; Ramírez de Arellano, Enrique
Organización Fak. Math. TU Chemnitz, Chemnitz, Alemania;Dep. Mat., México D.F., Méjico
Revista 0213-2230
Publicación 2004, 20(3): 647-671, 32 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper is devoted to Banach algebras generated by Toeplitz operators with strongly oscillating symbols, that is, with symbols of the form b[eia(x)] where b belongs to some algebra of functions on the unit circle and a is a fixed orientation-preserving homeomorphism of the real line onto itself. We prove the existence of certain interesting homomorphisms and establish conditions for the normal solvability, Fredholmness, and invertibility of operators in these algebras.
Clasificación UNESCO 120203
Palabras clave español Operadores lineales ; Operadores de Toeplitz ; Algebra de Banach ; Algebra de operadores ; C*-álgebras ; Operadores de Fredholm
Código MathReviews MR2124486
Código Z-Math Zbl 1083.47023
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es